# SDR N6WA20110314

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 14,797 hours, 10,301 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG CAME ON THEN OFF ON ARRIVAL WITH A PROX SYS 2, STATUS MSG.  R & R PROX SWITCH PX107 ON OUTER PASSENGER DOOR HANDLE IAW AMM 52-70-04.  OPS CHECKED GOOD AT THIS TIME IAW AMM 52-11-00. NO MESSAGE NOTED AT THIS TIME.
